Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have being having a problem with impotence

i've being having a problem with impotence?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
More info about your health and medications would be helpful. Impotence can be caused by blood pressure medications, high blood pressure, diabetes, stress, hormone imbalances (yes, men get those too!), injury and also plaquing in the arteries. I hate to say this, but the first sign of impending problems with some of our cardiac patients was impotence. I don't mean to scare you, but you didn't give much info to go on. You do need to see your doc and have an evaluation done. It may nothing major and the doc will give you Viagra, Cialis or Levitra. If it is something that could be serious, you can get a handle on it and get it under control.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor